Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

McKenzie

Members
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

About McKenzie

  • Rank
    Advanced Member
  • Birthday 01/04/1961

Contact Methods

  • MSN
    english_castle@live.com

Profile Information

  • Gender
    Female
  • Location
    Hudson IL
  • Interests
    Grandchildren! 4 with 2 on the way.
    Building my dream home. :)
  1. What effect does Tramadol have on POTS? I saw where someone mentioned taking it for tachycardia. I found that very interesting. How does that work? Do you take it instead of or with Midodrine? Which works best? Just curious.
  2. Oh ya! Cell phones are really bad! If I have to talk on a cell phone for any length of time, I use the speakerphone. But even carrying it in my pocket affects me.
  3. I have a sensitivity to electromagnetic fields since I hagan this POTS flare. Being near something that puts out an electromagnetic field makes me extremely weak and nauseous almost immediately. A laptop computer, our stove, my old clothes iron are all items that get me. My nutritionist gave me a magnet that I wear inside my bra that helps block the effects. The difference is amazing, but I still try to avoid being exposed to EMF's as much as possible. An electric blanket is out of the question for me!
  4. I had it done pre-pots, although I think I've really had POTS most of my life, just not to this extent. Anyway, my nearsightedness and astigmatism were mild. After the surgery, I had 20/20 vision. But after only a couple of years my vision reverted back to almost what it was before and now that POTS has flared I have double/blurry vision at times as well. Not only that! But I have had to see a specialist who diagnosed me with Vertical Heterophoria and now I must wear my glasses all the time, even to read when I wouldn't normally need them. My vision also continues to change often and rather quickly. Check out www..VSofM.com. My point in telling you all this is just to warn you that us POTSies vision isn't very stable and changes easily. Does your laser surgery place offer a guarantee to adjust your vision later on if necessary? Best wishes! Let us know how it goes ( or how it went ).
  5. Ugh! I sure don't like that! Nauseous, dizzy, headache starts in and overall ick! I passed out at 31 minutes on my TTT, I stood for 33 minutes, but I did walk a few steps to get my heart monitor. My HR consistently jumps at least 30 bpm when I stand. I'll go again tomorrow and add a couple of minutes. I sure do want to get better.
  6. I'm gonna give this a try, I'll let you know how it goes! I use up so much of my energy just trying to get through the day at work, I feel yucky and not willing to make myself feel worse by exercising in the afternoon/evening. No way I could do it before work or I'd never get through the day!
  7. Hi! I had the sonograms on my leg veins. I was told that these superficial veins should have only 1/2 second of reflux, mine had 4 seconds of reflux....meaning that the fluid in the veins should have evacuated in 1/2 second. The Dr. who did the test said that they go inside the veins and collapse them with heat. That way the body by-passes them. He seemed to think that it would help with the pooling issues with POTS. My PCP on the other hand didn't think it would offer much help for the condition because POTS is a problem with the deep veins, not the superficial veins. If anyone has tried the procedure with good results, I'd sure like to hear your story!
  8. I'm so weary and sleepy that I usuly take 2-3 naps each day to get by. I find myself falling asleep at my desk and have to go lay down. I usually set a timer for 15-20 minutes with a longer nap over the lunchtime. I take another nap at the end of my workday before attempting anything else. I find that if I don't allow myself to nap, the nausea gets the best of me.
  9. By the way, the dentist has flagged my chart and knows to no longer use Epinephrine on me!
  10. I learned long ago that I react to the Epinephrine in the numbing medication. It always gave me heart palpitations and made the weak for the rest of the day and into the following couple of days. This was long before I knew anything about POTS. I've never had the extreme tingling and numbness in the following days like you describe which sounds like Bell's Palsy.
  11. I take Imitrex for my migraines. I only began having migraines a year ago when my POTS symptoms began. My doctor told me that you can't take it with Welbutrin, it gives some really weird side effects that you just have to wait to wear off, so be careful with that one. I also took it with Diamox one day and that made the migraine worse. Last time I had a bad migraine, I laid on my back with a pillow rolled under my neck and a 5 pound rice pack on my head. That was the only position that would help ease the pain. I have to remember to take my Imitrex early on or it doesn't help at all. Good luck!
  12. MCAS is Mast Cell Activation Syndrome. You can learn more on another forum as well . Www.prettyill.com. Dr. Diana Driscoll is doing some research and has written a book. Watch her video on Duamox, see if it strikes any bells with you.
  13. The moon was beautiful last night, but the sky was a bit hazy. I don't know if it's the full moon or that I overdid it yesterday, but I woke up with a migraine and I'm still in bed. So glad it's Sunday so I have a day to recover. Hoping tomorrow is better.
  14. Hope, Thank you fir sharing about chest tightness caused by Midodrine. I've been having some chest tightness but didn't put the two together. I'll keep an eye on that!
×
×
  • Create New...